Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/19884
Title: On finite dimensional dynamics up to a small parameter of reaction-diffusion inclusion in unbounded domain
Other Titles: Скiнченновимiрнiсть динамiки з точнiстю до малого параметра включення типу реакцiї-дифузiї в необмеженiй областi
Authors: Gorban, N. V.
Kasyanov, P. O.
Paliichuk, L. S.
Горбань, Наталія Володимирівна
Касьянов, Павло Олегович
Палійчук, Лілія Сергіївна
Keywords: reaction-diffusion equation
weak solution
multi-valued semi-flow
Issue Date: 2016
Citation: Gorban, N. V. On finite dimensional dynamics up to a small parameter of reaction-diffusion inclusion in unbounded domain / N. V. Gorban, P. O. Kasyanov, L. S. Paliichuk // Вісник Дніпропетровського університету. Серія: Моделювання. – 2016. – Т. 24, вип. 8. – С. 20–25. – DOI: 10.15421/141602
URI: http://ela.kpi.ua/handle/123456789/19884
DOI: 10.15421/141602
Appears in Collections:Статті

Files in This Item:
File Description SizeFormat 
vdumod_2016_24_8_4.pdf165.43 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.